Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Brown discharge after taking birth control pills. No period

My last regular period was on Oct 31th 2012 & ended on Nov 4th 2012 which I had started my birth control pills the same day my period went off. I didn t take the last row of pills which my doctor said it was okay. The day before Thanksgiving I had some brownish discharge & when I go wipe myself nothing was there but my panty liner had lil brown spots. I didn t get a period the while month of Nov. Dec 1, 2012 was the day my period was suppose to had started. And today I go to the bathroom I have a reddish discharge PLEASE HELP ME cause I m trying have a baby as well
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Birth control pills can cause menstrual irregularities like inter-menstrual spotting, delayed or absent periods etc.
So your symptoms can be because of this.
Usually pills should be started from the first day of the periods for complete protection. But as you started the pills on the 5th day and as the pills are having some amount of failure rate better to go for pregnancy test once.
If you want the baby you have to stop the pills first, then after regularization the cycles plan intercourse around the time of ovulation.
Take care.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor